Alert archive / Alabama / Flash Flood Warnings in 2012

Flash Flood Warning 38, NWS Huntsville, AL

September 2, 2012Franklin County, Lawrence County, Alabama

NWS Huntsville, AL issued this flash flood warning at Sep 2, 2012, 6:07 PM CDT for Franklin County, Lawrence County, Alabama. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2012, 6:07 PM CDT (23:07 UTC)
Expired
Sep 2, 2012, 8:44 PM CDT
In force
3 hr
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Flood severity
None

Counties Franklin County, AL, Lawrence County, AL

The radar

The Columbus AFB radar (KGWX), 79 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1480 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

083 
WGUS54 KHUN 022307
FFWHUN
ALC059-079-030200-
/O.NEW.KHUN.FF.W.0038.120902T2307Z-120903T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
607 PM CDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FRANKLIN COUNTY IN NORTHWEST ALABAMA...
  SOUTHWESTERN LAWRENCE COUNTY IN NORTHWEST ALABAMA...

* UNTIL 900 PM CDT

* AT 605 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS ACROSS SOUTHERN PORTIONS OF FRANKLIN AND 
  LAWRENCE COUNTIES. UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. 
  FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RED BAY...PHIL CAMPBELL...VINA AND HODGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL
AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

&&

LAT...LON 3451 8814 3441 8714 3432 8711 3430 8711
      3433 8817 3434 8817

$$

KULA
1 follow-up statement
486 
WGUS74 KHUN 030144
FFSHUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
844 PM CDT SUN SEP 2 2012

ALC059-079-030154-
/O.CAN.KHUN.FF.W.0038.000000T0000Z-120903T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRANKLIN AL-LAWRENCE AL-
844 PM CDT SUN SEP 2 2012

...THE FLASH FLOOD WARNING FOR FRANKLIN AND SOUTHWESTERN LAWRENCE
COUNTIES IS CANCELLED...

FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.

LAT...LON 3451 8814 3441 8714 3432 8711 3430 8711
      3433 8817 3434 8817

$$

SS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Sep 2, 5:03 PM CDT, 1 hour 4 minutes earlier.

Area forecast discussion, Sep 2, 5:03 PM CDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
503 PM CDT SUN SEP 2 2012

.UPDATE...
QUICK UPDATE TO FCST TO ADD CULLMAN CNTY IN THE TORNADO WATCH UNTIL
10 PM.

&&

.DISCUSSION...
LINE OF STORMS WITH A FEW STRONG TO SVR TSRA EXTENDED FROM HUNTLAND
TO RED BAY...MOVING EAST AT 30 MPH. WITH GOOD LOW LEVEL SHEAR THERE
WILL BE A CHC OF A FEW BRIEF TORNADOES ACROSS THE CWA. HOWEVER ATTM
NO REPORTS OF ANY TORNADOES WERE RECEIVED BY THE NWS IN HUN.

07

&&

.AVIATION...
/ISSUED 1218 PM CDT SUN SEP 2 2012/
FOR 18Z TAFS...

MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE NEXT 24 HOURS. SOME
BREAKS AND BRIEF OSCILLATIONS TO VFR ARE POSSIBLE. TSRA ARE LIKELY
(AFTER 19Z AT KMSL AND AFTER 20Z AT KHSV) AND CONTINUING THROUGH
01-02Z. HAVE ATTEMPTED TO TIME POTENTIAL TSRA ACTIVITY WITH DROPS TO
IFR POSSIBLE BTWN 22-02Z. AN ADDITIONAL WAVE OF -TSRA IS POSSIBLE
BTWN 01Z-12Z.

SL.77

&&

.PREV DISCUSSION...
/ISSUED 204 PM CDT SUN SEP 2 2012/
FOCUS OF THIS FORECAST IS THE NEXT 24-36 HOURS AS THE REMNANT ISAAC
LOW AND ASSOCIATED WIND FIELDS SHIFT INTO THE OH/TN VALLEYS.

POTENT INSTABILITY IS DEVELOPING ACROSS AR/NRN MS/SWRN TN/NWRN AL
WITH ML CAPE VALUES OF 2000-3000 J/KG. THIS AREA IS IN JUXTAPOSITION
OF A CORE OF STRONGER LOW-MID LEVEL FLOW...AND SHOULD PRODUCE A
FAVORABLE COMBINATION FOR SEVERE STORMS LATE THIS AFTN AND EVENING.
ATTM...VIS IMAGERY IS SHOWING THAT A STABLE LAYER OR CAP EXISTS AT
THIS HOUR...WITH CLOUD STREETS FLOWING PERPENDICULAR TO THE SHEAR
VECTORS. HOWEVER...WITH T/TD OBS OF ~A90/L70S NOW BEING OBSERVED OVER
NWRN AL/NRN MS...JUST A BIT MORE ADDED HEATING SHOULD BREAK THIS CAP.
A CONVERGENCE AXIS/TROF EXTENDS ALONG AND JUST NW OF THE I-40
CORRIDOR IN WRN TN...AND IS THE FAVORED AREA FOR INITIAL DEVELOPMENT
BETWEEN NOW AND 22Z...BUT WE CANNOT RULE OUT DEVELOPMENT FURTHER SE
AS WELL. THE INITIAL DEVELOPMENT MAY BE SUPERCELLULAR BEFORE
EVOLVING QUICKLY INTO A QCLS. IN SUCCESSIVE RUNS OF THE NAM SINCE
YDA...A STRONG CONVECTIVE/QPF SIGNAL HAS INDICATED A PRONOUNCED LINEAR
MCS DEVELOPING IN THIS CORRIDOR...AND TRACKING E-SEWD THIS
EVENING...AFFECTING OUR ENTIRE FORECAST AREA. 1KM BULK SHEAR OF
20-30KT AND 1KM SRH VALUE OF 150-200 M2/S2 WILL BE SUFFICIENT FOR
BRIEF LOW LEVEL MESO DVLPMT AND PSBL TORNADOES...DESPITE RATHER WEAK
MID-UPPER LEVEL FLOW. MORE LIKELY WILL BE SMALL SCALE BOW ECHOES
CAPABLE OF BRIEF DMGG WINDS. THE WEAKER MID-UPPER LEVEL FLOW WILL BE
MORE CONDUSIVE TO SLOWER MOVING STORMS WITH INTENSE RAINFALL GIVEN
THE HIGH PW ENVIRONMENT. RAINFALL AMTS OF 2-3 INCHES ARE QUITE
POSSIBLE TONIGHT INTO EARLY MONDAY.

ON MONDAY INTO MONDAY NIGHT...THE MORE ROBUST LOW LEVEL WIND FIELDS
AND MOISTURE TRANSPORT AXES SHIFT TO OUR S. HOWEVER...WE HAVE
MAINTAINED CATEOGORICAL POPS NONETHELESS AS ANOTHER VORT LOBE DROPS
SE THRU MIDDLE TN INTO NRN AL. DPVA/-DIV Q/MODEL UVV FIELDS REMAINS
QUITE PRONOUNCED AND SHOULD SUPPORT WIDESPREAD SHRA AND EMBEDDED
TSRA. MOS TEMPS LOOK PRESUMPTIVELY HIGH IN THIS SITUATION...SO HAVE
FAVORED RAW MODEL TEMPS VS MOS. OVERNIGHT LOWS SHOULD BE RATHER
PERSISTENT WITH LITTLE AIRMASS CHANGE FROM THE CURRENT MARITIME
TROPICAL ONE IN PLACE.

A DRIER PERIOD IS ANTICIPATED MID-LATE WEEK BEFORE A POTENTIALY
STRONG POS TILT UPPER TROF DIGS SEWD THRU THE OH/LWR MS VALLEYS. NO
SIGNIFICANT CHGS ARE NEEDED TO THE CURRENT FORECAST. INITIAL WAVES
AHEAD OF THIS TROF WILL BE TRICKY TO TIME.

AK

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 2, 1:17 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
117 PM CDT SUN SEP 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
117 PM CDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATER THIS
AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE.
THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...HEAVY RAINFALL AND...A FEW BRIEF SPIN UP TORNADOES.

LATER THIS EVENING...A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO
DEVELOP NORTHWEST OF THE AREA OVER WESTERN TENNESSEE AND MOVE
SOUTHEASTWARD TOWARD THE TENNESSEE VALLEY. DAMAGING WINDS AND HEAVY
RAINFALL WOULD BE THE PRIMARY THREATS WITH THIS ROUND OF
THUNDERSTORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL END FROM WEST TO EAST
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDWEEK NEXT WEEK AS A
COLD FRONT FINALLY APPROACHES FROM THE NORTHWEST. GUSTY WINDS AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM ANY STRONGER STORMS THAT
DEVELOP DURING THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE
OR TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY.

In the hours before

Special weather statement, Sep 2, 3:56 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT SUN SEP 2 2012

ALZ001-002-004-022130-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-
356 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
NORTHWESTERN LAWRENCE AND EASTERN COLBERT COUNTIES UNTIL 430 PM
CDT...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TUSCUMBIA...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE...
LEIGHTON...NORTH COURTLAND AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3483 8729 3456 8727 3458 8782 3476 8784
TIME...MOT...LOC 2055Z 267DEG 34KT 3468 8776

RSB
Local storm report, Sep 2, 4:38 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
438 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     ENE ELKMONT             34.93N 86.97W
09/02/2012                   LIMESTONE          AL   TRAINED SPOTTER

            POWER LINES AND BRANCHES 2 TO 3 INCHES IN DIAMETER
            REPORTED DOWN.

&&

KWEBER
Local storm report, Sep 2, 5:45 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
545 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       3 E HARVEST             34.86N 86.69W
09/02/2012  M0.00 INCH       MADISON            AL   MESONET

            4.25 INCHES OF RAIN WAS MEASURED IN ONE HOUR AND FIFTEEN
            MINUTES.

&&

KWEBER
Special weather statement, Sep 2, 5:49 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
549 PM CDT SUN SEP 2 2012

ALZ009-022300-
JACKSON AL-
549 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JACKSON COUNTY
UNTIL 600 PM CDT...

AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIDGEPORT...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3486 8561 3486 8578 3487 8578 3499 8580
      3499 8561 3498 8560 3487 8559
TIME...MOT...LOC 2246Z 264DEG 29KT 3497 8574

SL
Local storm report, Sep 2, 5:57 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
557 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND DMG     1 SSW HUNTSVILLE        34.72N 86.59W
09/02/2012                   MADISON            AL   EMERGENCY MNGR

            POWER LINES REPORTED DOWN.

&&

KWEBER
Special weather statement, Sep 2, 5:58 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
558 PM CDT SUN SEP 2 2012

ALZ006>010-022345-
MARSHALL AL-MADISON AL-MORGAN AL-DE KALB AL-JACKSON AL-
558 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARSHALL...
SOUTHEASTERN MADISON...EAST CENTRAL MORGAN...WEST CENTRAL DE KALB
AND SOUTHWESTERN JACKSON COUNTIES UNTIL 645 PM CDT...

AT 555 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEW HOPE
TO 8 MILES NORTHWEST OF ARAB...AND MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GUNTERSVILLE...NEW HOPE...SECTION...GRANT...LANGSTON AND UNION
GROVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM
THE PARENT THUNDERSTORM. SEEK SAFE SHELTER INSIDE A BUILDING OR
VEHICLE.

&&

LAT...LON 3430 8619 3439 8669 3462 8636 3458 8590
TIME...MOT...LOC 2255Z 270DEG 34KT 3457 8635 3444 8656

SL

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:34 PM CDTSpecial Weather StatementHUNJackson26 min
Sep 2, 2:54 PM CDTSpecial Weather StatementHUNLimestone36 min
Sep 2, 3:56 PM CDTSpecial Weather StatementHUNColbert34 min
Sep 2, 4:05 PM CDTTornado WarningHUNColbert, Lawrence25 min
Sep 2, 4:09 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison36 min
Sep 2, 4:14 PM CDTTornado WarningHUNLimestone, Madison31 min
Sep 2, 4:27 PM CDTTornado WarningHUNLawrence, Limestone, Morgan33 min
Sep 2, 4:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 4:45 PM CDTSevere Thunderstorm WarningHUNFranklin30 min
Sep 2, 5:04 PM CDTTornado WarningHUNJackson26 min
Sep 2, 5:05 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Sep 2, 5:14 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan31 min
Sep 2, 5:18 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Sep 2, 5:24 PM CDTTornado WarningHUNLimestone, Madison36 min
Sep 2, 5:32 PM CDTSevere Thunderstorm WarningHUNFranklin28 min
Sep 2, 5:33 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 5:44 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:45 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence30 min
Sep 2, 5:50 PM CDTTornado WarningHUNFranklin, Lawrence25 min
Sep 2, 5:55 PM CDTSevere Thunderstorm WarningHUNFranklin20 min
Sep 2, 5:58 PM CDTSpecial Weather StatementHUNMarshall47 min
Sep 2, 6:02 PM CDTTornado WarningHUNJackson28 min
Sep 2, 6:09 PM CDTSevere Thunderstorm WarningHUNFranklin36 min
Sep 2, 6:30 PM CDTSpecial Weather StatementHUNLauderdale45 min
Sep 2, 6:37 PM CDTSpecial Weather StatementHUNDeKalb53 min
Sep 2, 6:45 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Sep 2, 6:52 PM CDTSpecial Weather StatementHUNMarshall53 min
Sep 2, 6:56 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan34 min

Nearby

Flash Flood Warnings in Alabama, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.